RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 799–802 (Mi dan39188)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On $\pi$-character and $\pi$-weight in compact Hausdorff spaces

B. È. Shapirovskii

Lomonosov Moscow State University

Full text: PDF file (655 kB)

Bibliographic databases:
UDC: 513.831
Presented: П. С. Александров
Received: 07.02.1975

Citation: B. È. Shapirovskii, “On $\pi$-character and $\pi$-weight in compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 799–802

Citation in format AMSBIB
\Bibitem{Sha75}
\by B.~\`E.~Shapirovskii
\paper On $\pi$-character and $\pi$-weight in compact Hausdorff spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 799--802
\mathnet{http://mi.mathnet.ru/dan39188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0410632}
\zmath{https://zbmath.org/?q=an:0325.54002}


Linking options:
  • http://mi.mathnet.ru/eng/dan39188
  • http://mi.mathnet.ru/eng/dan/v223/i4/p799

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Tkachenko, “Continuous images of dense subspaces of topological products”, Russian Math. Surveys, 34:6 (1979), 241–245  mathnet  crossref  mathscinet  zmath
    2. B. È. Shapirovskii, “Maps onto Tikhonov cubes”, Russian Math. Surveys, 35:3 (1980), 145–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Alexander V. Arhangel'skii, Mitrofan M. Choban, “Some addition theorems for rectifiable spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 60–69  mathnet  mathscinet  zmath
    5. Alexander V. Arhangel'skii, Mitrofan M. Choban, “Examples of quasitopological groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 111–118  mathnet
  • Number of views:
    This page:60
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020